See Alike in...

Alike App

Browser

prettypixie

597d

I get overstimulated with anxiety and/or paranoia and sometimes it makes me twitch. Is that a common thing with ptsd? its feels like a super intense shiver you cant control. ive never experienced physical symptoms besides migraines until the past year or so. I think it started when i experienced another trauma

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion